University Links: Home Page | Site Map
Covenant University Repository

On a Survey of Uniform Integrability of Sequences of Random Variables

Adeosun, S. A. and Edeki, S.O. (2014) On a Survey of Uniform Integrability of Sequences of Random Variables. International Journal of Mathematics and Statistics Studies, 2 (1). pp. 1-13.

[img] PDF
Download (646kB)


This paper presents explicitly a survey of uniformly integrable sequences of random variables. We also study extensively several cases and conditions required for uniform integrability, with the establishment of some new conditions needed for the generalization of the earlier results obtained by many scholars and researchers, noting the links between uniform integrability and pointwise convergence of a class of polynomial functions on conditional based.

Item Type: Article
Uncontrolled Keywords: Uniform Integrability, Sequences, Boundedness, Convergence, Monotonicity
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 12 Nov 2014 15:21
Last Modified: 12 Nov 2014 15:21

Actions (login required)

View Item View Item